Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Colorful Symmetries

Brian Bargh, John Chase and Matthew Wright
Math Horizons
Vol. 21, No. 4 (April 2014), pp. 14-17
DOI: 10.4169/mathhorizons.21.4.14
Stable URL: http://www.jstor.org/stable/10.4169/mathhorizons.21.4.14
Page Count: 4
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($16.00)
  • Add to My Lists
  • Cite this Item
Colorful Symmetries
Preview not available

Abstract

Abstract Burnside’s lemma is the key to solving one of Google’s colorful puzzles.

Page Thumbnails